# SDR DALA2018052403548

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 80,283 hours, 36,737 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION OF PASSENGER CREW DOOR SLIDE RAFT, 843. REPLACED SLIDE.  OPERATION CHECKS OKAY.
